# SDR SWAA2020041434130

- Difficulty date: March 8, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE L/H FWD SKATE ANGLE IS WORN AS MARKED / REMOVED DAMAGE AT L/H FWD SKATE ANGLE IAW SRM 53-80-13-1A-1. ORIGINAL THICKNESS .063' AFTER REWORK. .053'; .010' MATERIAL LOSS; OUT OF LIMITS IAW SRM 53-80-13-1A-1 FIG 104. TOOL: 18173 DUE: 11/27/20. REMOVED OUT OF LIMITS L/H FWD SLATE ANGLE AND INSTALLED NEW FWD SKATE ANGLE ALL IAW SRM 51-40-02-0G-0 AND DWG: 147A0030 REV A. RESTORED FINISH IAW AMM 51-21-73-370-804. ATG#A96309
